# SDR AWXA960556

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664103
- Condition: Deployed
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - FLT 2860 - L-1 DOOR SLIDE INADVERTENTLY FELL OFF AND PARTIALLY OPENED.  REMOVED AND REPLACED L-1 DOOR SLIDE IAW 25-62-44.  OPERATIONS CHECKED GOOD.  (M)
